# SDR A6WA201141134

- Difficulty date: December 9, 2011
- Submitted: December 30, 2011
- Operation: Air carrier
- Aircraft: N419AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7633
- Aircraft time: 22,694 hours, 21,400 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, RECEIVED ANTI-SKID INBD CAUTION MESSAGE.  MESSAGE CLEARED WITH GEAR RETRACTION AND DID NOT RETURN WITH GEAR EXTENSION.  R & R LT MLG INBD HARNESS IAW AMM 32-61-20.  OPS CHECKED GOOD.
